# SDR R61A201810291095

- Difficulty date: October 9, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: FWD WET AREA - CORROSION RT CROSSBEAM FR 17 AS MARKED. REPAIRED RT CROSSBEAM FR 17 REF SRM 53-00-10/REPAIR 03P RESTORED SURFACE PROTECTION PER SRM 51-23-04, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY SEE W/O H6456 SN 461 FOR WORK DETAILS CHECK BNA.
